# SDR G1IA201606290001

- Difficulty date: June 25, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N135DE
- Make and model: Lear 35A
- Aircraft serial: 35667
- Aircraft time: 5,974 hours, 4,429 cycles
- Engine: Hnywl TFE73120
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EM608
- Part serial: 3538
- Condition: Faulty
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, H

## Discrepancy

DURING THE DESCENT, WE NOTICED WE WERE SMELLING SMOKE FUMES IN COCKPIT.  WE SUSPECTED FUMES FROM STABILIZER WING HEAT AND TURNED THOSE OFF.  THE ODOR PERSISTED ON AND OFF, AFTER THAT WE DECIDED BEST COURSE OF ACTION WAS TO CONTINUE DESCENT AND LAND, WE ALSO STARTED USING O2 MASKS.  ONCE ON THE GROUND WE WERE ABLE TO TROUBLESHOOT PROBLEM FURTHER.  THE COCKPIT BLOWER WAS CREATING THE SMOKE FUMES AND WAS INITIALLY MEL'D.  MAINTENANCE REPLACED THE COCKPIT BLOWER, OPS CHECKED AND CLEARED MEL BEFORE THEY HAD ANY ADDITIONAL FLIGHTS.
